# SDR QXEA01000080

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,499 hours, 49,234 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI- STRONG FUEL SMELL IN FORWARD CABIN AND GALLEY AREA.  REMOVED AND REPLACED APU OIL TANK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
